New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Side effects of Cymbalta
5 Replies
Kerri - May 3

Hi~i've been on Cymbalta for just 10 days now, and for that same 10 days i've had nausea, diarrhea...
has anyone else experienced these type of side effects with cymbalta? if so, did they go away?
Doctor said it was "unlikely" but to stop taking it for 3 or 4 days to see what happens.

 

Jan - January 31

I didn't have any side effects from Cymbalta. It didn't help the pain, but the depression lifted a little.

 

Marie Anne - March 30

I take 30 mg of cymbalta, my Dr. recommend 60 mg...My body could not take the higher dose...I stick to 30mg and it help me with depression and pain....Get rid of the depression and you decrease pain...

 

dana - March 31

i did have these and other very disturbing side effects when i took cymbalta. i took it on a thursday, but also started some other new meds on that day. i felt so bad i was scared to take any more, so i didn't until the following tuesday, and had the same bad feelings, so i gave up trying to take it and my doc changed me to zoloft.

 

Audrey - April 18

I've had ok results with Cymbalta. I haven't had any bad side effects except for sweating. I find it useful for depression, but not anxiety. I does help some of my leg and foot pain.

 

Athena - May 3

nausea, diarrhea had to get off

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question